April 18, 2024

Stomach Paralysis as Ozempic Side Effect

ozempic side effects

Stomach Paralysis as Ozempic Side Effect : Does Ozempic cause stomach paralysis ?

According to a report recently published by FDA (Food and Drug Administration), complaints regarding severe stomach paralysis as ozempic side effect have risen to critical numbers.

Ozempic is a medication used to treat type 2 diabetes. It belongs to a class of drugs called glucagon-like peptide-1 (GLP-1) receptor agonists. Its primary action is to help lower blood sugar levels by increasing insulin production and reducing glucagon secretion.

Like any medication, Ozempic may have potential side effects, and it’s essential to be aware of them. The most common side effects include nausea, vomiting, diarrhea, and stomach pain. In some cases, it may cause more severe gastrointestinal adverse effects, but stomach paralysis is not a known side effect associated with this medication.

Have you used Ozempic before ? What can you say about side effects causedby Ozempic ?

Leave a Reply

Your email address will not be published. Required fields are marked *


Notice: ob_end_flush(): failed to send buffer of zlib output compression (0) in /home/zussnet/niok.net/wp-includes/functions.php on line 5420